Commutativity preserving mappings on semiprime rings

Ralf Banning*, Martin Mathieu

*Corresponding author for this work

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

We obtain a representation theorem for bijective additive mappings preserving commutativity in both directions on 2-torsion free unital centrally closed semiprime rings such that the ideal associated with the second Kaplansky polynomial is essential. The same methods also yield descriptions of Lie automorphisms and Lie derivations.

Original languageEnglish
Pages (from-to)247-265
Number of pages19
JournalCommunications in Algebra
Volume25
Issue number1
DOIs
Publication statusPublished - 01 Jan 1997
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Commutativity preserving mappings on semiprime rings'. Together they form a unique fingerprint.

  • Cite this